# SDR F3LA00041

- Difficulty date: April 11, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N271FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22734
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Flange
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-7 CHECK INSPECTION, REPORTED 1 INCH CRACK IN U FLANGE AT LOWER MOUNT OF LT INBOARD FIXED COWL.  MAINTENANCE FABRICATED U FLANGE AND DOUBLER AND REPAIRED PER SRM 54-10-01, 54-10-02, AND 54-10-03.  (M)
